Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 6, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 20, 2007, 1:03 PM MDT. It took effect at Apr 21, 2007, 12:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2007, 1:03 PM MDT (19:03 UTC)
- In effect from
- Apr 21, 2007, 12:00 PM MDT
- Expired
- Apr 21, 2007, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 201903 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 103 PM MDT FRI APR 20 2007 ...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS SATURDAY AFTERNOON... .A STRONG LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND FAR WESTERN TEXAS SATURDAY AFTERNOON AND EVENING PRODUCING HIGH WINDS ACROSS THE REGION. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS TO 45 MPH SATURDAY AFTERNOON. THE WINDS WILL CREATE BLOWING SAND AND DUST WITH VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS...INCLUDING PORTIONS OF INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING AND LORDSBURG AREAS. HAZARDOUS DRIVING CONDITIONS WILL DEVELOP...ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ022>025-030>032-TXZ055-056-211115- /O.NEW.KEPZ.WI.Y.0006.070421T1800Z-070422T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 103 PM MDT FRI APR 20 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MDT SATURDAY. A STRONG LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND FAR WESTERN TEXAS SATURDAY AFTERNOON AND EVENING PRODUCING HIGH WINDS ACROSS THE REGION. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS TO 45 MPH SATURDAY AFTERNOON. THE WINDS WILL CREATE BLOWING SAND AND DUST WITH VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS...INCLUDING PORTIONS OF INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING AND LORDSBURG AREAS. HAZARDOUS DRIVING CONDITIONS ARE THEREFORE EXPECTED. THE WINDS WILL DECREASE SATURDAY EVENING AS THE STORM MOVES TO THE EAST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
1 follow-up statement
000 WWUS74 KEPZ 211102 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 502 AM MDT SAT APR 21 2007 ...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY... .A STRONG LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND FAR WESTERN TEXAS TODAY PRODUCING HIGH WINDS ACROSS THE REGION. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS TO 45 MPH BY THIS AFTERNOON. THE WINDS WILL CREATE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS...INCLUDING PORTIONS OF INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING AND LORDSBURG AREAS. HAZARDOUS DRIVING CONDITIONS WILL DEVELOP...ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ022>025-030>032-TXZ055-056-212115- /O.CON.KEPZ.WI.Y.0006.070421T1800Z-070422T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 502 AM MDT SAT APR 21 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON... A STRONG LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND FAR WESTERN TEXAS TODAY PRODUCING HIGH WINDS ACROSS THE REGION. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS TO 45 MPH BY THIS AFTERNOON. THE WINDS WILL CREATE BLOWING SAND AND DUST WITH VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS...INCLUDING PORTIONS OF INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING AND LORDSBURG AREAS. HAZARDOUS DRIVING CONDITIONS ARE THEREFORE EXPECTED. THE WINDS WILL DECREASE AFTER SUNSET AS THE STORM MOVES TO THE EAST. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 20, 2:34 AM MDT, 10 hours 29 minutes earlier.
Area forecast discussion, Apr 20, 2:34 AM MDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 234 AM MDT FRI APR 20 2007 .SYNOPSIS... DEEP SOUTHWEST FLOW WILL KEEP THE BORDERLAND WARM AND DRY AGAIN TODAY. HIGH CLOUDS WILL BEGIN TO MOVE IN LATE THIS AFTERNOON AS AN UPPER LEVEL PACIFIC TROUGH APPROACHES. WINDS WILL ALSO BEGIN TO INCREASE ACROSS SOUTHWEST NEW MEXICO TODAY AS THIS SYSTEM MOVES CLOSER LATE IN THE DAY. TONIGHT THE SYSTEM WILL DIG OVER ARIZONA AND MOVE INTO SOUTHERN NEW MEXICO EARLY SATURDAY. THIS WILL BRING WITH IT INCREASED CLOUDS AND A SMALL THREAT OF BRIEF SHOWERS AND THUNDERSTORMS TO SOUTHERN NEW MEXICO. WINDY CONDITIONS ARE ALSO EXPECTED FOR SATURDAY. ANOTHER SIMILAR STORM SYSTEM WILL AFFECT THE BORDERLAND AGAIN ON MONDAY AND TUESDAY WITH WINDY CONDITIONS AND ANOTHER SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. && .DISCUSSION... ACTIVE AND INCREASINGLY AMPLIFYING SYNOPTIC PATTERN DEVELOPING. THE CWFA SITS UNDER A DEEP SOUTHWEST FLOW AHEAD OF ANOTHER UPPER-LEVEL PACIFIC LOW/TROUGH. THE HIGH-LEVEL SUBTROPICAL MOISTURE THATS BEEN OVERHEAD HAS FINALLY BEEN SHOVED TO THE EAST. TODAY WELL SIT BETWEEN THAT PLUME AND ANOTHER ONE TO OUR WEST UNDER MOSTLY SUNNY SKIES. THE UPPER LOW TO OUR WEST WILL SLOWLY APPROACH OUR AREA TODAY AND BE SITTING OVER SOUTHERN CALIFORNIA THIS AFTERNOON. THIS WILL HELP TO TIGHTEN PRESSURE GRADIENTS OUT WEST. AFTERNOON WINDS WILL APPROACH WINDY OUT WEST...BUT MUCH OF OUR AREA WILL KEEP WINDS DOWN IN THE BREEZY CATEGORY. THIS SYSTEM WILL MOVE OVER SOUTHERN NEW MEXICO SATURDAY. ITS TRACK IS MORE SOUTHERLY AND DOES ALLOW FOR SOME DYNAMICS AND MEAGER MOISTURE TO MOVE OVER THE CWFA. THE LOWLANDS WILL STAY DRY BUT MID AND UPPER LEVEL WILL MOISTEN A BIT. THUS SLIGHT CHANCE POPS IN FOR LATE TONIGHT WEST AND MOST OF THE CWFA FOR SATURDAY. MOST WILL STAY DRY WITH ONLY INCREASED CLOUDS AND WIND. BEST PCPN CHANCES WILL BE NORTH OVER THE AREA MOUNTAINS. WEAK PACIFIC SURFACE FRONT WILL KNOCK TEMPS DOWN ABOUT 5-7 DEGREES FOR SAT AND SUN. SECOND SYSTEM WILL MAKE A SIMILAR TRACK ACROSS THE REGION ON MONDAY AND TUESDAY. AGAIN ONLY SLIM PCPN CHANCES WITH THIS SYSTEM AS IS TYPICAL FOR SPRING...BUT WINDS LOOK TO COME UP INTO THE WINDY CATEGORY ONCE AGAIN. && .FIRE WEATHER... ANOTHER BORDERLINE DAY FOR RED FLAG CONDITIONS OUT WEST. AN APPROACHING UPPER LEVEL TROUGH TO THE WEST WILL HELP TO INCREASE WINDS LATE IN THE AFTERNOON. DEWPOINT SHOULD SLOWLY CREEP UP BUT IT SHOULD GET WARM ENOUGH TO KEEP RELATIVE HUMIDITIES NEAR THE 15% LEVEL. EACH VARIABLE LOOKS JUST ON THE CUSP OF MEETING CRITERIA. QUESTION IS WILL THE DURATION OF 3 HOURS BE MET. WILL DEFER TO MORNING FIRE WEATHER FORECASTER. .AVIATION...VALID 20/12Z-21/12Z VFR CONDITIONS THROUGH THE PERIOD. INCREASING HIGH LEVEL CIRRUS MOVING IN FROM THE WEST LATE IN THE DAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 85 56 78 49 80 / 0 0 10 0 0 SIERRA BLANCA TX 84 54 76 46 78 / 0 0 10 0 0 LAS CRUCES 84 54 77 45 79 / 0 0 10 0 0 ALAMOGORDO 84 51 76 43 78 / 0 10 20 0 0 CLOUDCROFT 63 34 54 30 55 / 0 10 20 0 0 TRUTH OR CONSEQUENCES 81 51 74 43 76 / 0 10 20 0 0 SILVER CITY 73 43 66 37 66 / 0 10 20 0 0 DEMING 84 53 76 45 78 / 0 0 10 0 0 LORDSBURG 84 52 76 45 78 / 0 0 20 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 14 / BIRD
Hazardous weather outlook, Apr 20, 6:15 AM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 615 AM MDT FRI APR 20 2007 NMZ022>025-030>032-TXZ055-056-211200- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 615 AM MDT FRI APR 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURDAY. WINDY DAYS ON SATURDAY AND MONDAY MAY PRODUCE SOME LOWER VISIBILITIES IN BLOWING DUST. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:05 AM MDT | Red Flag Warning | EPZ | Catron, Grant, Hidalgo, Luna, Sierra | 12 hr |
Nearby
Wind Advisories in New Mexico, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.